# SDR DL72W954421

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: MS219028
- Condition: Failed
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BIL - EN ROUTE, B-HYD PUMP NR 2 LOW PRESS LIGHT ILLUM, B-QTY WENT TO 0.  B-SYS LOSS OCCURED FOLLOWED BY UNEVENTFUL LANDING.  REPLACED NR 2 B-HYD PUMP AND B-SYS CASE DRAIN FILTERS, HYD MODULE B-NUT FITTING AND LEAK CHECK OK.
